# SDR DALA2025110608101

- Difficulty date: October 29, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 98,497 hours, 17,575 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NO.1 PYLON AFT UPPER WEB AT NSTA 290 CRACK.   THE CLOSEOUT ANGLE REMOVED AND REPLACED AS PER B767-400 SRM 51-40-02 REV 76.00 AUG-29-2025. REFER TO ER/A 629817-14 (1277534)
